# SDR DXTA2025110705591

- Difficulty date: November 5, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N268QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6215
- Aircraft time: 628 hours, 384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 604319403
- Part serial: 0360
- Condition: Defective
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS DIFFICULT TO OPEN.  TRACKING CABLE IS LOOSE ON SIDE OF MAIN CABIN DOOR. CORRECTIVE ACTION: REPLACED ACTUATOR. OPS CHECK GOOD. IAW CL650 AMM 52-11-09
